# SDR AALA990773

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Failed
- Location: Row 27ab
- Component: Collins
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DFW - FLT T0051 - AFTER TAKEOFF LGW WHILE EN ROUTE TO DFW, CREW SMELLED ELECTRICAL SMOKE AT SEATS 27A AND 27B.  ENTERTAINMENT UNITS AT BOTH SEATS AUTOMATICALLY SHUT DOWN AND SMELL DISSIPATED.  LANDED DFW WITHOUT INCIDENT.  DE-ACTIVATED SEATS 27A AND 27B, DEFERRED PER PRIORITY DEFERRAL LIST.  REPLACED AUDIO VIDEO UNIT CABLE AT AUDIO VIDEO UNIT SEAT 27.  (X)
